# SDR COEA2018102119805

- Difficulty date: October 21, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,320 hours, 31,150 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Terminal
- Condition: Damaged
- Location: Starter/Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT 612, ENROUTE HNL-LNY/AIR TURNBACK. MULTIPLE ELECTRICAL FAILURES IN FLIGHT. EADI, EHSI, AIR DATA INSTRUMENTS, MC AND MW INDICATIONS, DEPRESSURIZATION/DECOOLING. AIRCRAFT WAS RETURNED TO HNL, NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE REPLACED WIRE TERMINALS, LT STARTER/GENERATOR, REPAIRED MULTIPLE WIRE TERMINALS FOR STARTER/GEN AND CHECKED CIRCUITS FOR SHORTAGES. NO DEFECTS NOTED. OCF PASSED. AIRCRAFT RETURNED TO SERVICE.
